# SDR SWIA202265333

- Difficulty date: January 17, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: 601R3180561S
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD4 INTERCOSTAL CORRODED BETWEEN FS320 AND FS338.963.     (C-CHECK RO 4/9/2022)    UPON FURTHER INVESTIGATION FOUND CORROSION TO BE AT DD3 INTERCOSTAL BETWEEN FS320 AND FS338.963. REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT DD3 FS320-FS338.963 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REV. 38B DATED 14 DEC 2020. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS
